# SDR SWAA2015041338398

- Difficulty date: March 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SKIN CUT OUT UPPER AFT CORNER CRACKED AT BS 986.5+2, STRINGER 7L.  REPAIRED SKIN IAW SRM.
